Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 227-234
http://dx.doi.org/10.1155/DDNS.2005.227

Stability and global attractivity for a class of nonlinear delay difference equations

1School of Mathematical Science and Computing Technology, Central South University, Hunan, Changsha 410075, China
2College of Mathematics and Econometrics, Hunan University, Hunan, Changsha 410082, China

Received 13 April 2005

Copyright © 2005 Binxiang Dai and Na Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binxiang Dai and Na Zhang, “Stability and global attractivity for a class of nonlinear delay difference equations,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 227-234, 2005. https://doi.org/10.1155/DDNS.2005.227.